MAUDE Adverse Event Report: RICHARD WOLF GMBH PANOVIEW; CYSTOSCOPE 5° 9.5/11.5FR WL 116MM RIGID

RICHARD WOLF GMBH PANOVIEW; CYSTOSCOPE 5° 9.5/11.5FR WL 116MM RIGID
Model Number 8626431
Medical Device Problem Code Blocked Connection (2888)
Health Effect - Clinical Codes Device Embedded In Tissue or Plaque (3165); Insufficient Information (4580)
Date of Event 03/20/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Rwmic has requested additional and missing information from the user facility and manufacturer.Rwmic considers this case open at this time and will submit a follow up report upon receipt of additional information as appropriate.
 
Event or Problem Description
On april 20, 2020, rwmic received the report mw5094069.In the report, the initial reporter described the following event occurred during a procedure.During the cystoscopy, it was noted that the open-ended 5-french ureteral catheter was being sheared by the scope when the catheter was being withdrawn.Two small shaving were in the bladder as a result of this.The fragments from the 5-french ureteral catheter were identified and removed in their entirety.
 
Additional Manufacturer Narrative
Rwmic is submitting this report on behalf of richard wolf gmbh.Richard wolf medical instruments corporation is the importer of this device.Labeling review (ga- d356).Caution! be careful if products are incorrectly combined! injury may result to the patient, user or others, and damage may result to the product.Different products should only be used in combination if their intended uses and relevant technical data (working length, diameter, etc.) are the same.Follow the instruction manuals of the products used in conjunction with this product.Caution! the products have only limited strength! exerting excessive force will cause damage, impair the function and therefore endanger the patient.Immediately before and after each use, check the products for damage, loose parts and completeness.Ensure that no missing instrument parts remain in the patient.Do not use products which are damaged, incomplete or have loose parts.Caution! danger of injury when inserting the probes.If you insert the probes too quickly and improperly, the probes may cause perforations or injuries when exiting the endoscope.Introduce the probes carefully and under visual control.Caution! do not work outside the scope's field of view.Danger of perforation! keep the probe controlled via the scope at all times to prevent mechanical perforation.Caution! be careful if products are damaged or incomplete! possible injury of patient, user or third persons.Run through the checks before and after each use.Do not use products which are damaged or incomplete or have loose parts.Return damaged products together with loose parts for repair.Do not attempt to do any repairs yourself.Rwmic considers this mdr/ complaint closed at this time.However, in the event rwmic receives any additional information a follow up report will be submitted to fda.
 
Event or Problem Description
Rwmic reached out to the initial reporter for additional information but no additional information could be provided at this time.Rwmic evaluation (b)(6) 2020: tvisual and functional testing were performed and the following were recorded: findings: it was noticed that the device was repaired by a third party.Working channel is blocked and the components used in the repair are not richard wolf components.The condition reported by the user facility is confirmed.Product disposition is repair.Possible root cause is third party repair.

Brand Name
PANOVIEW
Common Device Name
CYSTOSCOPE 5° 9.5/11.5FR WL 116MM RIGID
Manufacturer (Section D)
RICHARD WOLF GMBH
pforzheimer street 32
knittlingen, 75438
GM  75438
MDR Report Key10247467
Report Number1418479-2020-00011
Device Sequence Number16286923
Product Code FGB
UDI-Device Identifier04055207018064
UDI-Public04055207018064
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K990050
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other Health Care Professional
Remedial Action Repair
Type of Report Initial,Followup
Report Date (Section B) 04/17/2020
Report Date (Section F) 07/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Model Number8626431
Device Catalogue Number8626.431
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/07/2020
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date04/20/2020
Event Location Hospital
Date Report to Manufacturer07/08/2020
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/08/2020
Supplement Report FDA Received Date10/07/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Date Report Sent to FDA07/08/2020